# SDR SWIA202163760

- Difficulty date: December 26, 2021
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 39,259 hours, 28,690 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACKUP SILL BETWEEN FS 310.00 TO 333.00 AND  STGR 21L CORRODED.   (FILED- OPEN)   REMOVED AND REPLACED BACKUP SILL BETWEEN FS 310.00 TO 333.00 AND STR 21L WITH REFERENCE TO SRM 51-42-06.  COMPLIED WITH TASK CARD 51-900-1002-SKY. COMPLETED M-337.
